# SDR RAIA961282

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Failed
- Location: Rt Engine
- Part time: 7,841 hours
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7466 - RIGHT GENERATOR WARNING ILLUMINATED DURING TAKEOFF.  MAINTENANCE REPLACED THE RIGHT STARTER/GENERATOR.  (M)
